# SDR 98ZZZX3629

- Difficulty date: August 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N899SC
- Make and model: Lear 60LEAR
- Aircraft serial: 60040
- System (JASC): 3244 · Tire
- Part: Tire
- Part number: 178K431
- Condition: Failed
- Location: Mlg
- Part time: 43 hours
- Component: Goodyearaero
- Stage of operation: LD
- Nature of condition: E
- Precautionary procedure: O

## Discrepancy

CREW NOTICED SLIGHT VIBRATION DURING TAKEOFF AND AGAIN DURING LANDING.  NR 3 TIRE WAS FOUND INFLATED, BUT THE THREAD HAD SEPARATED FROM TIRE.
